Euler elasticae in the plane and the Whitney-Graustein theorem

Sergey Avvakumov, Oleg Karpenkov, Alexei Sossinsky

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)257-267
JournalRussian journal of mathematical physics
Volume20
Publication statusPublished - 2013

Fields of Expertise

  • Information, Communication & Computing

Cite this

Euler elasticae in the plane and the Whitney-Graustein theorem. / Avvakumov, Sergey; Karpenkov, Oleg; Sossinsky, Alexei.

In: Russian journal of mathematical physics, Vol. 20, 2013, p. 257-267.

Research output: Contribution to journalArticleResearchpeer-review

@article{01eca6579f8f47fcb91de7ad152dbbf3,
title = "Euler elasticae in the plane and the Whitney-Graustein theorem",
author = "Sergey Avvakumov and Oleg Karpenkov and Alexei Sossinsky",
year = "2013",
language = "English",
volume = "20",
pages = "257--267",
journal = "Russian journal of mathematical physics",
issn = "1061-9208",
publisher = "Maik Nauka-Interperiodica Publishing",

}

TY - JOUR

T1 - Euler elasticae in the plane and the Whitney-Graustein theorem

AU - Avvakumov, Sergey

AU - Karpenkov, Oleg

AU - Sossinsky, Alexei

PY - 2013

Y1 - 2013

M3 - Article

VL - 20

SP - 257

EP - 267

JO - Russian journal of mathematical physics

JF - Russian journal of mathematical physics

SN - 1061-9208

ER -